Side Effects: itching

  • 1 reply
  • 8 subscribers
  • 716 views

Hello,

I have been suffering side effects of itching which has been going on now for 3 months. I'm on 2 antihistamines; have some cream from Holland and Barratt; use ice packs and still it goes on. I stopped chemo about 2 months ago but continue to take anticoagulants for a blood clot from the picc and ports, and still have antibody treatment.

I've spoken to MacMillan nurses and am on a list to see a dermatologist.

Has anyone else had experience of itchy/burning skin (which nothing sooths at times)? Were you able to work out which drug was causing it and what did you do? I appreciate any suggestions and advice. AS you might imagine, it drives me nuts at times.

  • Hi  and a very warm welcome to the online community

    Having constantly itchy skin must be really horrible and I can understand why you'd be looking to see if anyone can recommend something to soothe it.

    The online community is divided up into different support groups and I can see from your profile that you've been treated for breast cancer so I'm going to recommend that you join the breast cancer group which is a great place to ask questions, share experiences and give and receive support.

    To join just click on the link I've created and then choose 'click to join' or 'join' (depending on the device you're using) on the page that opens. You can then introduce yourself and post in the same way as you did here and join in with existing conversations by clicking on 'reply'.

    To save typing all this out again just copy and paste it into a new post and you'll then reach people who may have had skin problems with/after their treatment for breast cancer.

    If you have any difficulty navigating the community just drop me a reply and I'll be pleased to help.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"